An application of an inequality of J. M. Aldaz

Mohamed Akkouchi


The aim of this paper is a to give a new proof that H¨older inequality is implied by the Cauchy-Schwarz inequality. Our proof is short and is based on the use of an inequality obtained by J. M. Aldaz in the paper: A stability version of H¨older’s inequality, Journal of Mathematical Analysis and Applications, 343, 2(2008), 842–852.

Palabras clave

Inequalities, Young’s inequality. Cauchy-Schwarz inequality. H¨older’s inequality

Texto completo:


Enlaces refback

  • No hay ningún enlace refback.